This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I suggest you get a full list of them online, but primarily the side effects are related to weight gain, short term intestinal symptoms, an unusual mental feeling for a few days, and not much else...although, infrequently, many more.
My experience is, the more a medication works, the more side effects you get. Paxil is loaded with them, but then so are all of these crazy pharmaceuticals. Since everyone is different, though, no one can predict which side effects you'll get, and you might not even notice some of them until much later, such as changes in personality. And they change over time. And they're not side effects, that's psych speak, they're just effects.
Wow, that's interesting. Paxil made me much more aggressive and angry, but I didn't know it was the Paxil until I had to research it when I went through withdrawal. I was even trying to provoke fights, which is so unlike how I used to be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.